RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 2, Pages 121–124 (Mi msb6326)  

Deux théorèmes sur le potentiel de simple couche

W. Stožek


Full text: PDF file (385 kB)

Bibliographic databases:

Received: 06.05.1941
Language: French

Citation: W. Stožek, “Deux théorèmes sur le potentiel de simple couche”, Rec. Math. [Mat. Sbornik] N.S., 16(58):2 (1945), 121–124

Citation in format AMSBIB
\Bibitem{Sto45}
\by W.~Sto{\v z}ek
\paper Deux th\'eor\`emes sur le potentiel de simple couche
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 2
\pages 121--124
\mathnet{http://mi.mathnet.ru/msb6326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=13202}
\zmath{https://zbmath.org/?q=an:0061.23105}


Linking options:
  • http://mi.mathnet.ru/eng/msb6326
  • http://mi.mathnet.ru/eng/msb/v58/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:121
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019